Asymptotic representations of one class of solutions of a second-order difference equation with power nonlinearity

  • V. M. Khar’kov

Abstract

We obtain asymptotic representations for one class of solutions of a second-order difference equation with power nonlinearity.
Published
25.06.2009
How to Cite
Khar’kovV. M. “Asymptotic Representations of One Class of Solutions of a Second-Order Difference Equation With Power Nonlinearity”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 6, June 2009, pp. 839-54, http://umj.imath.kiev.ua/index.php/umj/article/view/3062.
Section
Research articles